Completion of a cyclically ordered group

Štefan Černák; Ján Jakubík

Czechoslovak Mathematical Journal (1987)

  • Volume: 37, Issue: 1, page 157-174
  • ISSN: 0011-4642

How to cite

top

Černák, Štefan, and Jakubík, Ján. "Completion of a cyclically ordered group." Czechoslovak Mathematical Journal 37.1 (1987): 157-174. <http://eudml.org/doc/13630>.

@article{Černák1987,
author = {Černák, Štefan, Jakubík, Ján},
journal = {Czechoslovak Mathematical Journal},
keywords = {cyclically ordered set; regular cuts; cyclically ordered groups; cyclic order; extensions; completion},
language = {eng},
number = {1},
pages = {157-174},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Completion of a cyclically ordered group},
url = {http://eudml.org/doc/13630},
volume = {37},
year = {1987},
}

TY - JOUR
AU - Černák, Štefan
AU - Jakubík, Ján
TI - Completion of a cyclically ordered group
JO - Czechoslovak Mathematical Journal
PY - 1987
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 37
IS - 1
SP - 157
EP - 174
LA - eng
KW - cyclically ordered set; regular cuts; cyclically ordered groups; cyclic order; extensions; completion
UR - http://eudml.org/doc/13630
ER -

References

top
  1. E. Čech, Bodové množiny, , Praha 1936. (1936) 
  2. S. Černák, On the maximal Dedekind completion of a lattice ordered group, Math. Slovaca 29, 1979, 305-313. (1979) Zbl0416.06018MR0561629
  3. Л. Фукс, Частично упорядоченные алгебраические системы, Москва 1965. (1965) Zbl1099.01519
  4. J. Jakubík, Archimedean kernel of a lattice ordered group, Czech. Math. J. 28, 1978, 140-154. (1978) Zbl0384.06021MR0463070
  5. J. Jakubík, Maximal Dedekind completion of an abelian lattice ordered group, Czech. Math. J. 28, 1978, 611-631. (1978) Zbl0432.06012MR0506435
  6. V. Novák, Cyclically ordered sets, . (Czech.) Dissertation (DrSc), Univ. J. E. Purkyně, Brno 1984. (1984) Zbl0551.06002
  7. V. Novák, Cuts in cyclically ordered sets, Czech. Math. J. 34, 1984, 322-333. (1984) Zbl0551.06002MR0743497
  8. V. Novák, Cyclically ordered sets, Czech. Math. J. 32 (1982), 460-473. (1982) Zbl0515.06003MR0669787
  9. V. Novák M. Novotný, Dimension theory for cyclically and cocyclically ordered sets, Czech. Math. J. 33 (1983), 647-653. (1983) Zbl0538.06002MR0721091
  10. B. C. Olticar, 10.4153/CMB-1980-009-3, Canad. Math. Bull. 23 (1980), 67-70. (1980) MR0573560DOI10.4153/CMB-1980-009-3
  11. G. Pringerová, Radical classes of linearly ordered groups and cyclically ordered groups, (Slovak.) Dissertation, Komensky Univ., Bratislava 1986. (1986) Zbl0662.06004
  12. L. Rieger, О uspořádaných a cyklicky uspořádaných grupách I-III, Věstník král. české spol. nauk 1946, 1-31; 1947, 1-33; 1948, 1-26. (1946) 
  13. S. Swierczkowski, On cyclically ordered groups, Fund. Math. 47 (1959), 161-166. (1959) Zbl0096.01501MR0110759
  14. A. И. Забарина, К теории циклически упорядоченных групп, Матем. заметки 31, 1982, 3-12. (1982) Zbl1171.03330MR0646907
  15. А. И. Забарина Г. Г. Пестов, К теореме Сверчковского, Сибир. матем. журн. 25, 1984, 46-53. (1984) Zbl1228.82001
  16. С. Д. Желева, О циклически упорядоченных группах, Сибир. матем. журн. 17, 1976, 1046-1051. (1976) Zbl1170.01332MR0422106
  17. С. Д. Желева, О полу однородно цилически упорядоченных группах, Годиш. ВУЗ, прил. матем. 17, 1981, 123-136. (1981) Zbl1170.01413MR0705070
  18. С. Д. Желева, Циклически и Г-родно упорядоченные группы, Годиш. ВУЗ, прил. матем. 17, 1981, 137-149. (1981) Zbl1170.01413

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.